MathSciNet Relay Station
MathSciNet bibliographic data
MR656207 (83j:58121) 58G32 (32H25 60J65)
Goldberg, S. I.; Mueller, C. Brownian motion, geometry, and generalizations of Picard's little theorem. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 259–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement